MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; PAD, GROUNDING, UNIVERS, SOLID, UNCO

MEDLINE INDUSTRIES LP; PAD, GROUNDING, UNIVERS, SOLID, UNCO
Catalog Number PAD9130
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer contact, a patient was burned by a grounding pad on (b)(6) 2023 and was given "was given otc triple antibiotic ointment day of procedure to take home and apply to the affected area.Physician called in clindamycin 300mg q 8 hours for 7 days".It was reported, that on (b)(6) 2023 "patient was seen in clinic as follow up-patient has skin burn degree 1( 3 cm by 3 cm) over right lateral abdominal area at the site of grounding patch that has improved a lot in the last two days.Patient does use dressing.Ointment including vaseline as needed and reports that it has gotten much better.No drainage, no open wound, slight erythema, small 1cm x 1 cm serous blister present on the front edge." a sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Patient burn.

Common Device Name
PAD, GROUNDING, UNIVERS, SOLID, UNCO
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17556749
Report Number1417592-2023-00343
Device Sequence Number3584035
Product Code GEI
UDI-Device Identifier10193489082487
UDI-Public10193489082487
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPAD9130
Device Lot Number(10)27122120008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown